# SDR ASAA2021100736259

- Difficulty date: October 7, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 29,763 hours, 9,520 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: None
- Part number: 457311393
- Part serial: EM555377
- Condition: None
- Location: #1 Engine
- Part time: 29,830 hours, 9,540 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOW-UP TO #1 IDG FREQUENT SERVICING. FREQUENT SERVICING INCLUDE BEFORE AND AFTER IDG REPLACEMENT.  GROUNDED - YES. ACCOMPLISHED IDG STATIC LEAK CHECK. IDG HELD 25 PSI FOR 2 HOURS WITH NO BLEED DOWN. SOAKED IDG AIR/OIL COOLER WHILE STATIC LEAK CHECK WAS BEING PERFORMED. NO SIGNS OF LEAKAGE. REF B737-900 AMM 24-11-00-700-801. NO LEAKAGE FROM IDG DRAIN. FOUND ZERO EVIDENCE OF OIL LEAKAGE ON AIR/OIL COOLER OR THRUST REVERSER AFT OF THE AIR/OIL COOLER. OPENED THRUST REVERSER, VERIFIED NO OIL PRESENT ON INSIDE OF THRUST REVERSER. SUSPECT INTERNAL FAILURE OF IDG OIL COOLER. REMOVED AND REPLACED IDG OIL COOLER. OPS AND LEAK CHECK GOOD. REF AMM 73-11-06-400-801-F00. SERVICED IDG TO TOP OF FULL LINE. REF AMM 12-13-21.
